# SDR UALA2012071603837

- Difficulty date: July 14, 2012
- Submitted: July 18, 2012
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 50,759 hours, 13,547 cycles
- Engine: Pwa PW4056
- System (JASC): 2300 · Communications System
- Part: Sdu
- Part number: 8220314101
- Part serial: 62
- Condition: Failed
- Location: Satcom
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DATALINK LOST AND SATVOICE LOST.  REPLACED SDU, OPS CHECKED GOOD.
